MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS Plastipak Luer-Lok; Syringe, Piston

BECTON DICKINSON MEDICAL SYSTEMS Plastipak Luer-Lok; Syringe, Piston
Catalog Number 309658
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll euro 200 s/c contained foreign matter.Material: 309658 batch: 5342377 plastic particles are found on the rubber of the plunger when the syringes are used.Images of the defect are attached.The defect was discovered during mounting and taken out of circulation.Thus, there was no danger to the patient.

Brand Name
Plastipak Luer-Lok
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25551989
Report Number1213809-2026-00318
Device Sequence Number5547185
Product Code FMF
UDI-Device Identifier00382903096589
UDI-Public(01)00382903096589(11)251208(17)301130(10)5342377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309658
Device Lot Number5342377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown